# SDR UIEA2022020300090

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,035 hours, 23,995 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT INSTALLATION OF THE ELECTRICAL WIRING OF THE BRAKE TEMPERATURE SENSOR FROM LH MLG BRAKE #5. FOR SUCH REASON, IT WAS FOUND CHAFFING BETWEEN ELECTRICAL WIRING OF BRAKE TEMPERATURE SENSOR AND STRUCTURE.(  ELECTRICAL WIRING OF THE BRAKE TEMPERATURE SENSOR FROM LH MLG BRAKE #5 WAS INSTALLED CORRECTLY.  )
